# SDR CA061023002

- Difficulty date: October 19, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Skrsky S92A
- Aircraft time: 88 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Fitting
- Part number: 9220902411043
- Condition: Cracked
- Location: Pax Door
- Part time: 103 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE FOLLOWING INFORMATION REFERS TO CHC HELICOPTERS INTERNATIONAL GROUND OCCURRENCE REPORT ,WHICH WAS SUBMITTED BY OUR BASE IN MALAYSIA: "ON CARRYING OUT 50 HOUR INSPECTION ON PASSENGER DOOR AND HINGES, FOUND FORWARD UPPER HINGE CRACKED. CRACK WAS RUNNING FROM UPPER AFT BOLT HOLE AND DOWN ALONG HINGE FITTING". PLEASE NOTE THAT THIS PARTICULAR HINGE FITTING HAS ONLY BEEN INSTALLED SINCE AUGUST 2006. . THE PREVIOUSLY INSTALLED HINGE FITTING WAS FOUND CRACKED ON 22 AUGUST 2006 AND HAD FLOWN A TOTAL OF 168.6 HOURS (AIRCRAFT WAS UNDERGOING 50 HOURS INSPECTION. DID NOT RESULT IN ANY OTHER FAILURE. INSPECTION/MAINTENANCE WAS CONTINUED AND REPORT SUBMITTED. (TC# 20061023002)
